# SDR SWAA2016092908287

- Difficulty date: September 13, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 63,645 hours, 37,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DOOR  FRAME INTERIOR CRACKED AT WL 266.   R & R THE DOOR FRAME IAW SRM.
